# SDR SWAA2019043031998

- Difficulty date: April 17, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #8 LEADING EDGE SLAT NOSE SKIN AT ACTUATOR 1EA FASTENER HOLE CRACKED. / REPAIRED #8 SLAT NOSE SKIN IAW SRM.
